I too suffer from allergies and have my entire life, until I found a natural relief 3 months ago.
Having read your posting, and those postings of others, it seems you might be better served trying to improve the interior of your body, rather than with external creams and lotions.
I would be happy to chat with you about your condition.
My swollen eyes had gone down, but I just started using DUAC, too, and they're back!!! I don't want to stop using it b/c it's the only thing that works for my breakouts, but it's making my eyelids swell! My dermatologist here in Korea told me to put moisturizer on before applying the DUAC, so I'll try that. But, I'm curious as to whether you solved your problem...and, if so, how?!
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.